Items where Author is "Ravi , S. "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 33.

Article

Praveena, A. S. and Ravi, S. (2015) Distance between exact and approximate distributions of partial maxima under power normalization. Modern Stochastics: Theory and Applications, 2 (4). pp. 391-399. ISSN 2351-6054

Ravi, S. and Praveena, A. S. (2015) On The Intersection Of Max Domains Of Attraction Of p-Max Stable Laws and the Class of Subexponential Distributions. Communications in Statistics - Theory and Methods , 44 (1). pp. 115-124.

Vasudeva, R. and Vasantha Kumari, J. and Ravi, S. (2014) On the asymptotic behaviour of extremes and near maxima of random observations from the general error distributions. Journal of Applied Probability, 51 (2). pp. 528-541. ISSN 0021-9002

Ravi , S. and Attari, Ahmad Mirza Aghazadeh (2012) A Note On Some Reliability Properties of Extreme Value, Generalized Pareto and Transformed Distributions. mySCIENCE, 7 (1-2). pp. 59-72.

Ravi, S. and Prathibha, (2012) Relationship between certain classes of life distributions and some stochastic orderings. ProbStat Forum, 5 (Januar). pp. 1-7.

Ravi, S. and Saeb, Ali (2012) A note on entropies of 1-max stable, p-max stable, generalized Pareto and generalized log-Pareto distributions. ProbStat Forum, 5 (July). pp. 62-79.

Sreehari, M. and Ravi, S. and Vasudeva, R. (2011) On sums of independent random variables whose distributions belong to the max domain of attraction of max stable laws. EXTREMES, 14 (3). pp. 267-283.

Ravi, S. and Praveen, A. S. (2011) On von Mises type conditions for p-max stable laws, rates of convergence and generalized log Pareto distributions. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 141 (9). pp. 3021-3034.

Ravi, S. (2011) New Perspectives in Stochastic Geometry. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 174 (3). pp. 845-846.

Ravi, S. and Prathibha , (2011) On Reliability Concepts For Discrete Lifetime Random Variables. mySCIENCE, 6 (1-2). pp. 1-11.

Ravi, S. (2010) Bayesian Reliability. Journal of the Royal Statistical Society: Series A (Statistics in Society), 173 (4). p. 935. ISSN 1467-985X

Ravi, S. (2010) On a characteristic property of generalized Pareto distributions, extreme value distributions and their max domains of attraction. STATISTICAL PAPERS, 51 (2). pp. 455-463.

Sreehari, M. and Ravi, S. (2010) On extremes of mixtures of distributions. METRIKA, 71 (1). pp. 117-123.

Ravi, S. (2010) On a characteristic property of generalized Pareto distributions, extreme value distributions and their max domains of attraction. Statistical Papers , 51 (2). pp. 455-463. ISSN 0932-5026

Ravi, S. and Praveen, A. S. (2010) A note on tail behaviour of distributions in the max domain of attraction of the Frechét/Weibull law under power normalization. ProbStat Forum, 3 (Januar). pp. 1-10.

Ravi, S. (2009) Nonlinear Time Series: Semiparametric and Nonparametric Methods. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 172 (Part 4). pp. 940-941.

Ravi, S. (2009) Statistical and Probabilistic Methods in Actuarial Science. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 172 (Part 2). p. 530.

Ravi, S. (2005) Computer-aided multivariate analysis, 4th edition. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 168 (Part 4). p. 870.

Ravi, S. (2005) Multilevel statistical models, 3rd edition. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES A-STATISTICS IN SOCIETY, 168 (Part 1). pp. 252-253.

Bhattacharjee, Manish C. and Ravi, S. and Vasudeva, R. and Mohan, N. R. (2003) New order preserving properties of geometric compounds. STATISTICS & PROBABILITY LETTERS, 64 (2). pp. 113-120.

Mohan, N. R. and Ravi, S. (2003) On class L, class G, and compound distributions in reliability. STATISTICS & PROBABILITY LETTERS, 61 (3). pp. 269-276.

Mohan, N. R. and Ravi, S. (2002) Some properties of two families of classes of life distributions. JOURNAL OF APPLIED PROBABILITY, 39 (3). pp. 581-589.

Mohan, N. R. and Ravi, S. (2002) Some Properties of Two Families of Classes of Life Distributions. Journal of Applied Probability, 39 (3). pp. 581-589.

Ravi, S. (2001) Think it over. Resonance, 6 (6). pp. 80-81. ISSN 0971-8044

Ravi, S. (2000) Limit laws for power normalized partial maxima of independent random variables having one of m specified distributions. Calcutta Statist. Assoc. Bull., 50 (197-19). pp. 1-15.

Mohan, N. R. and Ravi, S. (1998) On a property of extreme value distributions. J. Indian Statist. Assoc., 36 (2). pp. 115-123.

Mohan, N. R. and Ravi, S. (1994) On the limit distribution of maxima of random number of bivariate random vectors. Math. Balkanica (N.S.), 8 (2-3). pp. 239-250.

Mohan, N. R. and Ravi, S. (1993) Max Domains of Attraction of Univariate and Multivariate p-Max Stable Laws. Veroyatnost. i Primenen., 37 (4). pp. 709-721.

Ravi, S. (1992) A note on weak-convergence to extremal processes. STATISTICS & PROBABILITY LETTERS, 13 (4). pp. 301-306. ISSN 0167-7152

Mohan, N. R. and Ravi, S. (1992) On scale and exponent functions of a class of limiting processes. J. Ramanujan Math. Soc., 7 (1). pp. 33-42.

Ravi, S. (1992) Tail equivalence of distribution functions belonging to the max domains of attraction of multivariate p-max stable laws. J. Indian Statist. Assoc., 30 (1). pp. 43-49.

Ravi, S. (1992) A note on weak convergence to extremal processes. Statist. Probab. Lett., 13 (4). pp. 301-306.

Ravi, S. (1991) Tail equivalence of distribution functions belonging to the max domains of attraction of univariate p-max stable laws. J. Indian Statist. Assoc., 29 (2). pp. 69-77.

This list was generated on Sat Sep 23 23:21:28 2017 IST.